0
2013
Impact Factor

Nikolay Moshchevitin

119899, Moscow, Vorobyevy gory
M.V.Lomonosov Moscow State University

Publications:

Moshchevitin N. G.
Multidimensional Diophantine Approximations and Dynamical Systems
1997, vol. 2, no. 1, pp.  81-95
Abstract
The paper represents a brief review of some general laws of multidimensional Diophantine approximations and their applications to the theory of uniform distributions and certain dynamical systems.
Citation: Moshchevitin N. G.,  Multidimensional Diophantine Approximations and Dynamical Systems, Regular and Chaotic Dynamics, 1997, vol. 2, no. 1, pp. 81-95
DOI:10.1070/RD1997v002n01ABEH000029

Back to the list